# SDR AALA202208238069

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 28,206 hours, 5,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR DISARM LEVER HAS LOOSE SCREWS. SECURED LOSE SCREW ON 2L DOOR DISARM LEVER PER AMM 52-10-00
